# SDR SWAA2025071590632

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 26,638 hours, 13,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED R/H FWD AND AFT BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD
